# SDR AU000171

- Difficulty date: February 23, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 3810 · Potable Water System
- Part: Heater
- Part number: 2978
- Condition: Failed
- Location: Potable Water
- Part time: 135 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) GALLEY POTABLE WATER RESERVOIR CUFF HEATER FAILED.
